| Model Number |
995CS23 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 10 years and 2 months post implant of this bioprosthetic valve, a transcatheter valve was implanted valve-in-valve.The valve was replaced due to high gradients.No additional adverse patient effects were reported.